# SDR CALA0100507

- Difficulty date: May 25, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N33608
- Make and model: Boeing 737524
- Aircraft serial: 27321
- Aircraft time: 22,672 hours, 12,056 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD MEGAPHONE WAS FOUND INOPERATIVE.  THE MEGAPHONE WAS REPLACED IAW MM 25-00-00.
